Dr. Wenzhang Huang

Professor, Mathematical Sciences Department

Education

  • Ph.D., Mathematics, Claremont Graduate University, 1990
  • M.S., Mathematics, Anhui University, China, 1982
  • B.S., Fine Arts, Fuyong Teachers College, China, 1977

Publications

Associate Editor of Journals

  • International Journal of Qualitative Theory of Differential Equations an Applications.
  • Journal of Applied Analysis and Computation.

Associate Editor of Journals

  • A geometric approach in the study of traveling waves for some classes of non-monotone reaction–diffusion systems, J. Diff. Equations, 260, 2190-2224. (2016)
  • Traveling Wave Solutions for Some Classes of Diffusive Predator–Prey Models (with Wei Ding), J. Dyn. Diff. Equations, (DOI 10.1007/s10884-015-9472-8), July 31 2015, 1-16.
  • Spatially Heterogeneous Invasion of Toxic Plant Mediated by Herbivory (with Z. Feng and D.L. DeAngelis), Journal Meth. Bio. Engineering, 10, 1519-1538. (2013)
  • Global Dynamics of a Plant-Herbivore Model with Toxin-Determined Functional Response (with Z. Feng and C. Castill0-Chavez), SIAM J. Appl. Math., 72, 1002 - 1020. (2012)
  • Traveling Wave Solutions for a Class of Predator–Prey Systems. J. Dyn. Diff. Equations, 24, 633-644. (2012)
  • Non-Linear Determinacy of Minimum Wave Speed for a Lotka-Volterra Competition Model (with Maoan Han), J. Diff. Equations, 251, 1549-1561.  (2011)
  • Dynamics of an SIS reaction-diffusion epidemic model for disease transmission (with M. Han and K. Liu), J. Math. Biosciences and Engineering, 7, 51 – 66. (2010)
  • Problem on Minimum Wave Speed for a Lotka-Volterra Reaction Diffusion Competition Model, J. Dynamics and Differential Equations,  22, 285-297. ( 2010)
  • Traveling waves connecting equilibrium and periodic orbit for reaction-diffusion equations with time delay and nonlocal response, J. Diff. Equations, 244, 1230-1254. (2008)
  • Traveling wave front in combustion and chemical reaction models (with Shangbing Ai), Proc. Royal Society Edinburgh, 137A, 671 - 7000. (2007)
  • Periodic traveling wave solutions for a reaction-diffusion equation with time delay and non-local response (with Dawn Duehring), J. Dynamics and Diff. Equations, 19, 457 – 477. (2006)
  • Predator-prey interactions with delays due to Juvenile maturation (with Kenneth Cooke and Richard Elderkin), SIAM J. Appl. Math. 66, 1050-1079. (2006)
  • Spike solutions for a singularly perturbed differential equation modeling an electrical circuit (with Shui-Nee Chow), Annali Di Metematica Pura ed Applicata, 185, 129-169. (2006)
  • Traveling Waves for Delayed Reaction-Diffusion Equations with Global Response (with Teresa Faria  and Jianhong Wu), Proc. Royal Society A,  462, 229-261  (2006)
  • Uniqueness of traveling wave solutions for a biological reaction-diffusion equation, J. Math. Analysis and Application, 316, 42-59. (2006)
  • Global behavior of a multi-group SIS epidemic model with age structure (with Z. Feng and C. Castill0-Chavez), J. Differential Equations, 218, 292-324. (2005)
  • Traveling waves for a biological reaction-diffusion equations, J. Dynamics and Diff. Equations, 16, 745-765. (2004)
  • Smoothness of center manifolds for maps and formal adjoints for semilinear PDEs in general Banach space (with T. Faria and J. Wu), SAIM J. Math. Analysis, 34, 173-203. (2002)
  • Uniqueness of bistable traveling wave for mutualist species, J. Dynamics and Diff. Equations, 13, 147-183. (2001)
  • Stability of square wave periodic solution for singularly perturbed delay differential equations, J. Diff. Equations, 168, 239-269. (2000)
  • Monotonicity of heteroclinic orbits and spectral properties of variational equations for delay differential equations, J. Diff. Equations, 162, 91-139. (2000)
  • Competitive Exclusion and coexistence of multiple strains in an SIS STD model (with C. Castillo-Chavez and Jia Li), SIAM J.  Appl. Math., 59, 1790-1811. (1999)
  • Global dynamics for a reaction-diffusion equation with time delay, J. Diff. Equations, 143, 293-326. (1998)
  • Stability and Hopf bifurcation for a population delay model with diffusion (with Stavros Busenberg), J. Diff. Equations, 124, 80-106. (1996)
  • Period doubling in singularly perturbed delay equations (with Jack K. Hale), J. Diff. Equations, 114, 1-23. (1994)
  • Singular perturbation problems for a system of differential-difference equations and its applications, Part I (with Shui-Nee Chow), J.Diff. Equations, 112, 257-307. (1994)
  • From sine waves to square waves in delay equations (with Shui-Nee Chow and Jack K. Hale), Proceedings of the Royal Society of Edinburgh, 120A, 223-229. (1992)
  • Stability and bifurcation for a multiple group model for dynamics of HIV/AIDS transmission (with Kenneth L. Cooke and C. Castillo-Chavez). SIAM J. Appl. Math. 52, 835-854. (1992)

Honors & Awards

  • The University of Alabama in Huntsville Foundation Award for Research and Creative Achievement, 2002.
  • ALPHA Association International Scholarship Award, 1988.